Codral PE Nightime Cold & Flu 24 Tablets

More Views

Codral PE Nightime Cold & Flu 24 Tablets

Be the first to review this product

Availability: In stock

Store Pickup Only

Product Overview
Codral PE Nightime Cold & Flu provides relief from cold or flu symptoms including headaches, fever, blocked or runny nose, sneezing or watery eyes and sore throat. The nightime formulation is specially formulated to allow rest.
Price:
$11.99
OR
Product Description

Details

Codral PE Nightime Cold & Flu provides relief from cold or flu symptoms including headaches, fever, blocked or runny nose, sneezing or watery eyes and sore throat. The nightime formulation is specially formulated to allow rest.
Dosage

Adults and children 12 years and over: 2 tablets every 4-6 hours at nightime as necessary. Maximum of 8 tablets in 24 hours.

Active Ingredients

Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

Storage

Store below 30°C in a dry dark place. Keep out of reach of children

Warnings

Phenylephrine may cause sleeplessness in some people. Keep to recommended dose.

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Codral PE Nightime Cold & Flu 24 Tablets

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value